Alert archive / Idaho / Wind Advisories in 2007
Wind Advisory 5, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Apr 17, 2007, 2:09 PM MDT for Malheur County, Oregon; 10 counties in Idaho. It took effect at Apr 18, 2007, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 2:09 PM MDT (20:09 UTC)
- In effect from
- Apr 18, 2007, 12:00 PM MDT
- Expired
- Apr 18, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Payette County, ID, Twin Falls County, ID, Washington County, ID, Malheur County, OR
The radar
The Boise radar (KCBX), 26 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3057 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOI 172009 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 209 PM MDT TUE APR 17 2007 IDZ012-014>016-030-ORZ064-181215- /O.NEW.KBOI.WI.Y.0005.070418T1800Z-070419T0300Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-LOWER TREASURE VALLEY OR- 209 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. A VIGOROUS EARLY SPRING STORM WILL DEVELOP OVER THE REGION TONIGHT AND STRENGTHEN WEDNESDAY. PRESSURE GRADIENT WILL TIGHTEN BETWEEN DEEPENING LOW PRESSURE OVER WYOMING AND HIGH PRESSURE TO THE WEST ALONG WITH COLD AIR INCREASING IN THE REGION. NORTHWEST TO WEST WINDS WILL INCREASE DURING WEDNESDAY MORNING AND REACH ADVISORY CRITERIA OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH IN AREAS EAST AND SOUTH OF BOISE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KBOI 180244 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 844 PM MDT TUE APR 17 2007 IDZ012-014>016-030-ORZ064-181200- /O.CON.KBOI.WI.Y.0005.070418T1800Z-070419T0300Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-LOWER TREASURE VALLEY OR- 844 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT TO 9 PM MDT WEDNESDAY IN THE TREASURE VALLEY OF SOUTHWESTERN IDAHO AND SOUTHEASTERN OREGON...WESTERN MAGIC VALLEY...SOUTHWEST IDAHO HIGHLANDS...AND SOUTHERN TWIN FALLS COUNTY. A STRONG PRESSURE GRADIENT WILL DEVELOP BETWEEN DEEPENING SURFACE LOW PRESSURE OVER WYOMING AND HIGH PRESSURE OVER OREGON. NORTHWEST TO WEST WINDS WILL INCREASE WEDNESDAY MORNING AND REACH ADVISORY SPEEDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH IN AREAS EAST AND SOUTH OF BOISE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 181204 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 604 AM MDT WED APR 18 2007 IDZ012-014>016-030-ORZ064-182200- /O.CON.KBOI.WI.Y.0005.070418T1800Z-070419T0300Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-LOWER TREASURE VALLEY OR- 604 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A STRONG PRESSURE GRADIENT WILL DEVELOP BETWEEN DEEPENING SURFACE LOW PRESSURE OVER WYOMING AND HIGH PRESSURE OVER OREGON. WEST TO NORTHWEST WINDS WILL INCREASE THIS MORNING AND REACH ADVISORY SPEEDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 182106 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 306 PM MDT WED APR 18 2007 IDZ012-014>016-030-ORZ064-190300- /O.CON.KBOI.WI.Y.0005.000000T0000Z-070419T0300Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-LOWER TREASURE VALLEY OR- 306 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A STRONG PRESSURE GRADIENT HAS DEVELOPED BETWEEN DEEPENING SURFACE LOW PRESSURE OVER WYOMING AND HIGH PRESSURE OVER WESTERN OREGON. STRONG WEST TO NORTHWEST WINDS WILL REMAIN OVER THE AREA THIS AFTERNOON AND EARLY EVENING. SPEEDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS BETWEEN 45 TO 55 MPH. WINDS WILL SLOWLY DIMINISH LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 190245 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 845 PM MDT WED APR 18 2007 IDZ012-014>016-030-ORZ064-190345- /O.EXP.KBOI.WI.Y.0005.000000T0000Z-070419T0300Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY-LOWER TREASURE VALLEY OR- 845 PM MDT WED APR 18 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING IN THE TREASURE VALLEY...SOUTHWEST IDAHO HIGHLANDS...WESTERN MAGIC VALLEY...AND SOUTHERN TWIN FALLS COUNTY. AS OF 8 PM WINDS HAD DECREASED BELOW ADVISORY SPEEDS IN MOST OF THE TREASURE VALLEY BUT GUSTS WERE STILL NEAR 40 MPH AT MOUNTAIN HOME. GUSTS IN THE MAGIC VALLEY WERE NEAR 30 MPH. WINDS WILL CONTINUE TO DECREASE THE REMAINDER OF THE NIGHT AND WILL BE MUCH LIGHTER THURSDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Apr 17, 10:00 AM MDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 17, 10:00 AM MDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1000 AM MDT TUE APR 17 2007
.DISCUSSION...VERY ACTIVE STORMY PATTERN POISED TO MOVE INTO THE
FORECAST AREA WITH A HIGH LEVEL OF OPERATIONS. FIRST EVENT IS A
CONVECTIVE ONE WITH A LINE OF SHOWERS AND THUNDERSTORMS ALREADY
DEVELOPING ALONG THE LEADING EDGE OF THE COLD FRONT OVER EASTERN
OREGON. INDICES FOR SEVERE STORMS MARGINAL AT THIS TIME...HOWEVER
GIVEN THAT AIR MASS WILL FURTHER DESTABILIZE THIS AFTERNOON IN WARM
AIR MASS TO OUR EAST AND WIND AND SHEAR PROFILES WOULD SUPPORT
ORGANIZED STORMS LATER IN THE DAY...SEVERE IS STILL NOT OUT OF THE
QUESTION...BUT FEEL THIS WOULD BE MORE LIKELY IN THE MAGIC VALLEY
THAN TREASURE VALLEY. EARLY LOOK AT QPF NUMBERS FROM MODELS AND HPC
WOULD SUGGEST THE REGION IS SLATED TO RECEIVE ONE OF THE MORE
SIGNIFICANT QPF EVENTS IN RECENT WEEKS OR EVEN MONTHS. WINTER STORM
WATCHES IN PLACE AND IT LOOKS ALMOST CERTAIN THAT THESE WILL BE
UPGRADED ON AFTERNOON PACKAGE TO WARNINGS AND ADVISORIES. WILL
FURTHER ANALYZE DATA AND COORDINATE WITH ADJACENT OFFICES BEFORE
PULLING THE TRIGGER FOR TONIGHTS HEADLINES. NEXT PROBLEM IS THE
POTENTIAL ONCE AGAIN FOR VERY STRONG SYNOPTIC WINDS WEDNESDAY AS THE
LOW CENTER BOMBS OUT OVER WYOMING AND COLD AIR AND HIGH PRESSURE
BUILD IN FROM THE WEST. WILL STRONGLY CONSIDER WIND ADVISORY FOR
SEVERAL ZONES LATER TODAY. IF ALL THAT IS NOT ENOUGH...THERE IS
POTENTIAL FOR ACCUMULATING SNOW IN THE POPULATION CENTERS OF THE
TREASURE AND MAGIC VALLEYS WEDNESDAY MORNING. A QUICK LOOK AT
FORECAST SOUNDING PROFILES WOULD SUGGEST AN ALL SNOW PROFILE AS
UPPER LOW CLOSES OFF OVER OUR AREA WEDNESDAY. CURRENT FORECAST ON
TRACK BUT MAY NEED TO UPDATE LATER IF TEMPERATURES GET OUT OF HAND
WITH STRONG WARMING TO THE EAST AND IF AND WHEN STRONG CONVECTION
DOES BREAK OUT.
&&
.PREV DISCUSSION...TODAY THROUGH WEDNESDAY...INTERESTING SITUATION
FOR THE NEXT TWO DAYS WITH A STRONG AND COLD UPPER LEVEL SYSTEM
MOVING IN FROM THE PACIFIC AND A STRONG COLD FRONT MOVING THROUGH AT
THE SURFACE. LIGHTNING IS ALREADY BEING REPORTED IN SE OREGON THIS
MORNING AS A LEADING PART OF THE OVERALL SYSTEM PUSHES NE TOWARD THE
REGION. FEELING IS THAT THIS AREA OF SHOWERS AND THUNDERSTORMS WILL
CONTINUE INTO THE MORNING HOURS AND HAVE ADDED IN AN AREA COVERING
MUCH OF HARNEY AND MAINLY NORTHERN MALHEUR COUNTIES. WE WILL HAVE AN
ADDITIONAL CHANCE OF THUNDERSTORMS THIS AFTERNOON OVER JUST ABOUT
THE ENTIRE AREA AS THE COLD FRONT MOVES THROUGH AND COOLER AIR ALOFT
ENHANCES INSTABILITY. AS WE MOVE INTO THE EVENING...BEST CHANCE FOR
LINGERING THUNDER WILL BE IN THE WESTERN MAGIC VALLEY AND SOUTHERN
TWIN FALLS COUNTY.
DIFFICULT WINTER HIGHLIGHT DECISIONS THIS MORNING...AS LATEST
GUIDANCE SUGGESTS THAT GREATEST SNOWFALL MAY BE IN SE OREGON AND
THE OWYHEES INSTEAD OF THE WESTERN CENTRAL AND BOISE MTNS OF SW
IDAHO. HAVE OPTED TO ADD WINTER STORM WATCH TO HARNEY AND MALHEUR
COUNTIES OF SOUTHEAST OREGON...AND THE OWYHEES OF SW IDAHO. THIS
WILL ALLOW ALL THE FOLKS IN THE AFFECTED AREAS TO RECEIVE AN
ADVANCED NOTICE OF THE STORM WHILE LETTING LATER MODEL RUNS AND
FURTHER HUMAN ANALYSIS BETTER ISOLATE THE AREAS DUE TO RECEIVE THE
HEAVIEST SNOWFALL. AT THIS TIME...IT APPEARS THAT 4 TO 8 INCHES
MAY FALL IN THE MTNS OF SW IDAHO...WITH UP TO 10 INCHES ABOVE
ABOUT 5000 FEET IN SOUTHERN HARNEY AND SOUTHERN MALHEUR COUNTIES
AND IN THE OWYHEES. THERE IS STILL...HOWEVER...CONSIDERABLE
UNCERTAINTY WITH THIS STORM.
LAST FACTOR WORTHY OF DISCUSSION IS THE STRONG WINDS EXPECTED WED
AFTERNOON. AT THIS TIME...THEY DO NOT APPEAR TO BE STRONG ENOUGH
TO WARRANT AN ADVISORY...BUT WITH ALL THE WIND WE HAVE HAD IN THE
REGION ALREADY THIS SPRING...IT IS WORTH NOTING THAT ANOTHER WINDY
DAY IS ON TAP. COMBINED WITH THE WIND WILL BE UNSEASONABLY COLD
TEMPERATURES...WITH HIGHS WED ABOUT 15 DEGREES BELOW NORMAL.
FINALLY...THERE WILL BE A FEW SNOW SHOWERS AROUND...AND ALL
COMBINED THIS WILL RESULT IN AN UNCOMFORTABLY CHILLY AND WINTRY DAY.
LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...PROGRESSIVE WET
PATTERN CONTINUES THROUGH THE EXTENDED FORECAST WITH A SERIES OF
UPPER LEVEL TROUGHS MOVING THROUGH THE FORECAST AREA. THE FIRST
UPPER LEVEL TROUGH EXITS THE REGION WEDNESDAY NIGHT WITH BRIEF SHORT
WAVE RIDGING OVER THE AREA THURSDAY. DESPITE WEAK WARM AIR ADVECTION
ALOFT AHEAD OF THE APPROACHING SECOND TROUGH...PARTIAL CLEARING AND
LINGERING COLD POOL ALOFT /-20 TO -30 DEGREES C AT 500 MB/ WILL
PROVIDE FOR ANOTHER COLD MORNING THURSDAY. TEMPERATURES WILL RANGE
FROM THE UPPER 20S TO LOWER 30S IN THE VALLEY FOR POTENTIAL FREEZE
HEADLINES. GIVEN THE TIME TO FREEZE EVENT...AND THE OTHER HEADLINES
FOR WINTER STORM WATCH...WILL SIMPLY MENTION IN HWOBOI FOR NOW.
SECOND TROUGH ENTERS THE REGION THURSDAY AFTERNOON. NEW MODEL RUNS
ARE FURTHER SOUTH OF THE FORECAST AREA THAN PREVIOUS RUNS...CLOSING
THE 500 MB LOW OFF OVER SOUTHERN NV/NORTHWEST AZ FRIDAY
NIGHT/SATURDAY. THIS PUSHES THE MAJORITY OF DYNAMICS AND THE
PRECIPITATION SHIELD FURTHER SOUTH INTO NV WITH THE BEST CHANCE FOR
PRECIP ALONG THE ID/NV BORDER. MOISTURE WRAPS AROUND THE LOW INTO
THE CENTRAL MOUNTAINS OF IDAHO ON FRIDAY...SO WILL KEEP CHANCE POPS
THERE. SHORT WAVE RIDGE BUILDS OVER THE AREA SATURDAY BEFORE NEXT
STORM SYSTEM MOVES INTO THE PACIFIC NORTHWEST EARLY NEXT WEEK. NOT A
LOT OF MODEL CONSISTENCY OR AGREEMENT AFTER SATURDAY WITH THIS
SYSTEM...THUS CONTINUED CLIMO POPS INTO MONDAY. WITH COLD POOL ALOFT
THROUGH MUCH OF THE EXTENDED...THERE WILL BE VERY LITTLE IN THE WAY
OF TEMPERATURES REBOUNDING. EXPECT TEMPERATURES TO REMAIN BELOW
NORMAL THROUGH THE WEEKEND. MINOR CHANGES TO POPS WEDNESDAY
NIGHT/THURSDAY. OTHERWISE...NO CHANGES MADE.
&&
.AVIATION...COLD FRONT IS MOVING OVER SOUTHEAST OREGON THIS MORNING
AND WILL MOVE INTO SOUTHWEST IDAHO EARLY THIS AFTERNOON. MOSTLY VFR
CONDITIONS TODAY WITH SCATTERED RAIN AND SNOW SHOWERS AND ISOLATED
THUNDERSTORMS. LOCAL MVFR CONDITIONS WITH HEAVIER SHOWERS AND
MOUNTAIN OBSCURATION. EXPECT GUSTY WINDS IN THE VICINITY OF
THUNDERSTORMS. LIGHT SURFACE WINDS TODAY BECOMING GUSTY FROM THE
WEST TONIGHT. WINDS ALOFT WILL BE MODERATE TO STRONG FROM THE WEST.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR IDZ029.
WINTER STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR IDZ011-IDZ013.
OR...WINTER STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR ORZ061-ORZ063.
&&
WEATHER.GOV/BOISE
DISCUSSION...GS
PREV DISCUSSION...SP
LONG TERM....JS
AVIATION.....JSHazardous weather outlook, Apr 17, 5:27 AM MDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 527 AM MDT TUE APR 17 2007 IDZ011-013-029-ORZ061-063-181130- WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-OWYHEE MOUNTAINS- HARNEY COUNTY-MALHEUR COUNTY- 527 AM MDT TUE APR 17 2007 /427 AM PDT TUE APR 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH IS IN EFFECT FROM 6 PM MDT/5 PM PDT THROUGH 12 PM MDT/11 AM PDT WEDNESDAY FOR THE WEST CENTRAL MOUNTAINS...BOISE MOUNTAINS AND OWYHEE MOUNTAINS IN SOUTHWEST IDAHO...AND FOR HARNEY AND MALHEUR COUNTIES IN SOUTHEAST OREGON. A STORM SYSTEM WILL STALL OVER SOUTHWESTERN IDAHO AND NORTHERN NEVADA TONIGHT AND EARLY WEDNESDAY LOWERING THE SNOW LEVEL TO 3500 FEET...AND CREATING THE POSSIBILITY FOR SIGNIFICANT SNOWFALL ESPECIALLY AT ELEVATIONS ABOVE 5000 FEET. SNOWFALL TOTALS COULD RANGE FROM 4 TO 9 INCHES...WITH LOCALLY UP TO A FOOT OF NEW SNOW POSSIBLE. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. USE CAUTION WHEN DRIVING...AND CARRY EXTRA BLANKETS...FOOD...WATER...AND FUEL SHOULD YOU BECOME STRANDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER STORM WATCH CONTINUES UNTIL 12 PM MDT/11 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ012-014-ORZ064-181130- LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- LOWER TREASURE VALLEY OR- 527 AM MDT TUE APR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING TEMPERATURES ARE POSSIBLE IN THE UPPER AND LOWER TREASURE VALLEYS ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IDZ015-016-028-030-ORZ062-181130- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-CAMAS PRAIRIE- SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY- 527 AM MDT TUE APR 17 2007 /427 AM PDT TUE APR 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO AND NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:41 PM MDT | Heavy Snow Warning | BOI | Harney, Malheur | 14 hr |
| Apr 17, 3:41 PM MDT | Snow Advisory | BOI | Malheur | 32 hr |
| Apr 17, 4:35 PM MDT | Severe Thunderstorm Warning | BOI | Ada, Boise, Canyon, Gem | 25 min |
| Apr 17, 4:59 PM MDT | Severe Thunderstorm Warning | BOI | Boise, Gem | 16 min |
Nearby
Wind Advisories in Idaho, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.